# SDR AALA202403119424

- Difficulty date: March 9, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 74,904 hours, 28,756 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 CREW/ PASSENGER DOOR DAMPER/ CYLINDER NEED SERVICING. CHARGED R1 CREW/ PASSENGER DOOR DAMPER/CYLINDER TO CORRECT LEVEL.
